# SDR DHL2005741599

- Difficulty date: May 17, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT BS 1183, LBL 8, HAS A CRACK AT LWR AFT T-SECTION.  TERMINATED CRACK BY STOP DRILLING .250 DRILL HOLE AT END OF CRACK IAW B727 SRM 53-01-75 FIG 3 AND SRM 51-10-1, ACCOMPLISHED 727 HFEC INSPECTION AT END OF CRACK FOUND TRIMMED AND DRILLED ANGLES AND RADIUS FILLERS IAW B727 S/B 727-53-0175 REV 3 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR PARTS IAW B727 S/B 727-53-0175 FIG 3.
